Alert archive / Pennsylvania / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 13, 2014, 8:04 PM EDT for Carbon County, Pennsylvania. It was in force for 71 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2014, 8:04 PM EDT (00:04 UTC)
- Expired
- Jul 13, 2014, 9:15 PM EDT
- In force
- 71 min
- Issued by
- NWS Philadelphia/Mount Holly
County Carbon County, PA
The radar
The Binghamton radar (KBGM), 151 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.1 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 569 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1600 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
557
WWUS81 KPHI 140004
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT SUN JUL 13 2014
PAZ054-055-060-061-140115-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-
804 PM EDT SUN JUL 13 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CARBON...NORTHWESTERN
BERKS...NORTHWESTERN LEHIGH AND WEST CENTRAL MONROE COUNTIES...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM.
AT 801 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BLOOMSBURG TO SHAMOKIN TO 42 MILES WEST OF ANNVILLE...MOVING EAST AT
30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR TRESCKOW AROUND 900 PM AND WEATHERLY AROUND
915 PM.
LAT...LON 4052 7625 4058 7603 4065 7599 4074 7577
4092 7600 4100 7575 4102 7574 4105 7578
4110 7576 4114 7569 4113 7564 4120 7557
4120 7552 4087 7562 4068 7577 4037 7625
4050 7644
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:54 PM EDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jul 13, 3:54 PM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 354 PM EDT SUN JUL 13 2014 .SYNOPSIS... HIGH PRESSURE WILL REMAINS PARKED OFFSHORE WHILE A COLD FRONT APPROACHES FROM THE WEST TONIGHT AND MONDAY. THE FRONT IS EXPECTED TO GRADUALLY TRAVERSE THE REGION MONDAY NIGHT THROUGH TUESDAY NIGHT BEFORE MOVING OFFSHORE WEDNESDAY MORNING. HIGH PRESSURE BUILDS INTO THE AREA LATER WEDNESDAY THROUGH THURSDAY. THE HIGH WILL EVENTUALLY SHIFT OFF THE COAST BY THE BEGINNING OF NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... VARIABLE AMOUNTS OF CLOUD COVER SO FAR TODAY HAS LED TO SPOTTY SUNSHINE AND VARYING AMOUNTS OF CAPE ACROSS THE AREA. THE HUMID AIRMASS WILL LIKELY BE PRIMED ENOUGH LATER TODAY FOR SOME SCT SHOWER AND TSTMS. A SVR WATCH HAS BEEN ISSUED ACROSS WRN NY AND WRN PA...BUT THIS ACTIVITY WILL DIMINISH AS IT CROSSES PA AND IT SHOULD BE SUB-SVR WHEN IT ARRIVES HERE THIS EVENING. STILL...DECENT DOWNPOURS AND SOME GUSTY WINDS WILL STILL OCCUR. LOW TEMPS TONIGHT WILL BE MOSTLY IN THE 70S AND IT WILL REMAIN HUMID. PATCHY FOG EXPECTED AFTER MIDNIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... LOW PRESSURE WILL MOVE ACROSS CANADA AND A COLD FRONT WILL APPROACH FROM THE N/W. SCT SHOWERS AND TSTMS WILL BECOME MORE NUMEROUS DURING THE AFTERNOON AND PERSIST INTO THE EVENING. THE SPC HAS OUTLINED OUR AREA FOR SVR POTENTIAL TOMORROW. DOWNPOURS WILL PROBABLY CREATE SOME LOCAL FLASH FLOODING CONCERNS LATE...BUT THE AREAS WITH THE LOWEST FF GUIDANCE (N/W) MAY NOT GET THE HIGHEST QPF UNTIL LATE MON OR MON NIGHT...SO WE WILL HOLD WITH THE FF WATCH...BUT STILL OFFER THE POSSIBILITY FOR A WATCH TO BE RAISED TONIGHT. HOT AND HUMID MONDAY WITH HIGHS IN THE UPPER 80S AND LOW 90S AND HEAT INDEX VALUES IN THE MID/UPPER 90S. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... STORMY WEATHER PATTERN EXPECTED MONDAY NIGHT THRU TUESDAY NIGHT AS A COLD FRONT MOVES SLOWLY THRU THE AREA. MULTIPLE ROUNDS OF SEVERE WEATHER AND HEAVY RAINFALL ARE POSSIBLE DURING THIS TIME. SEE HYDRO SECTION FOR MORE INFO ON THE FLASH FLOODING POTENTIAL. THE COLD FRONT WILL MOVE SOUTHEASTWARD FROM THE GREAT LAKES TOWARD THE OHIO VALLEY MONDAY NIGHT. MODELS SHOW THE DEVELOPMENT OF A LEE TROUGH IN CENTRAL/ERN PA AHEAD OF THE COLD FRONT BY THE EVENING. WITH DEWPOINTS IN THE LOWER 70S AND AN ANOMALOUSLY STRONG WIND FIELD, SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE THRU THE EVENING AND POSSIBLY OVERNIGHT AS THE LATEST NCEP MODEL SOUNDINGS INDICATE MUCAPE AOA 1000 J/KG FOR MUCH OF THE NIGHT. EVEN IF CONVECTION BECOME ELEVATED, THERE SHOULD BE ENOUGH LIFT WITH THE PRE-FRONTAL TROUGH FOR PARCELS TO REACH THEIR LFC AND CONTINUE AFTER PEAK HEATING HRS. THE COLD FRONT IS THEN EXPECTED TO JUMP THE APPALACHIANS TOWARD THE LEADING SFC TROUGH OVER CENTRAL PA TUESDAY MORNING. MODELS HAVE COME INTO MUCH BETTER AGREEMENT WITH THE POSITION AND TIMING OF THE COLD FRONT ON TUESDAY IN RECENT RUNS. THE TREND HAS BEEN TO SLOW DOWN THE MOVEMENT OF THE FRONT ENOUGH TO KEEP THE FORECAST AREA IN THE WARM/ MOIST PRE-FRONTAL SECTOR ON TUESDAY AND EVEN INTO TUESDAY NIGHT. THIS SLOWER SCENARIO WOULD MAKE SENSE GIVEN THE TRACK OF THE UPPER LOW CUTTING WELL TO OUR NORTHWEST AND THE AMPLIFYING S-SW STEERING FLOW AHEAD OF THE TROUGH BECOMING INCREASINGLY PARALLEL TO THE FRONTAL BOUNDARY. WHILE THE BEST HEIGHT FALLS AND FORCING FOR ASCENT FROM THE UPPER LOW WILL BE RESIDE OVER THE EASTERN GREAT LAKES, SYNOPTIC LIFT WILL INCREASE OVER OUR REGION IN THE RIGHT ENTRANCE-REGION OF A 130+ KT ULVL JET STREAK AND ALSO WITH THE COLD FRONT ITSELF. FCST POPS OF 60-70 PERCENT FOR TUESDAY-TUESDAY NIGHT ARE RELATIVELY HIGH FOR CONVECTIVE SETUPS BUT IT SEEMS WARRANTED GIVEN THE PATTERN. THE RISK FOR FLASH FLOODING IS ENHANCED IN THIS SETUP. ONE OF THE BIG FORECAST UNCERTAINTIES RELATES TO CLOUD COVER, WHICH WILL PLAY A BIG ROLE IN DETERMINING THE POTENTIAL FOR SEVERE THUNDERSTORMS TUESDAY AFTERNOON-EVENING. THERE WILL LIKELY BE CLOUD COVER FROM OVERNIGHT CONVECTION OVER OUR AREA TUESDAY MORNING, BUT A CONDITIONAL RISK FOR SEVERE STORMS EXISTS IF APPRECIABLE BREAKS OCCUR THAT WOULD ALLOW FOR POCKET OF HIGHER INSTABILITY TO DEVELOP DURING THE PEAK HEATING HOURS. THE SETUP WOULD FAVOR A LINEAR MODE OF CONVECTION WITH THE FRONT AND THE BIGGEST THREAT WOULD BE DAMAGING WINDS. UNCERTAINTY REMAINS TOO HIGH ATTM TO ENHANCE WORDING IN THE HWO FOR A SIGNIFICANT SEVERE WEATHER EVENT, BUT THE POSSIBILITY OF IT CANNOT BE RULED OUT IF FULL DESTABILIZATION IS REALIZED GIVEN THE UNSEASONABLY STRONG 30-50 KT DEEP-LAYER SHEAR THAT IS FORECAST TO OVERSPREAD THE AREA BY 00Z WED. ATTM, THE SOUTHEASTERN HALF OF THE FORECAST AREA INCLUDED BY SPC IN A 5 PERCENT CHANCE FOR SEVERE STORMS ON TUESDAY. THE MAJORITY OF 12Z MODEL GUIDANCE HAS THE COLD FRONT MOVING OFF THE NJ AND DE COAST AROUND DAYBREAK WEDNESDAY MORNING. THE NW WINDS BEHIND THE FRONT ARE FORECAST TO BE LIGHT IN THE BOUNDARY LAYER, SO DRIER AND COOLER AIR AT THE SFC MAY BE SLOW TO ARRIVE DURING THE DAY, ESPECIALLY ALONG AND EAST OF I-95 IF THE FRONT SLOWS DOWN FURTHER OR STALLS JUST OFF THE COAST. IN ANY EVENT, ENOUGH SUBSIDENCE ALOFT SHOULD ALLOW FOR SKIES TO CLEAR FROM WEST TO EAST, WITH SOME AREAS BECOMING MOSTLY SUNNY DURING THE AFTERNOON. HIGH PRESSURE BUILDS IN FROM THE MIDWEST LATE WEDNESDAY INTO THURSDAY. MAX TEMPS BOTH WEDNESDAY AND THURSDAY WILL BE AROUND 80F ACROSS MOST OF THE AREA (EXCEPT COOLER IN THE POCONOS AND ALONG THE COAST). THE BIGGEST DIFFERENCE BETWEEN BOTH DAY FOR LOCATIONS ALONG AND EAST OF I-95 WILL LIKELY BE THE HUMIDITY. WHILE IT WON'T FEEL MUGGY ON WEDNESDAY (ESPECIALLY FOR JULY STANDARDS) WITH DEWPOINTS IN THE 60S ON WEDNESDAY, THURSDAY WILL BE MUCH DRIER WITH DEWPOINTS IN THE 50S. THE HIGH STARTS TO MOVE OFFSHORE LATE IN THE WEEK. SOUTHERLY RETURN FLOW DEVELOPING ON THE BACKSIDE OF THE HIGH WILL BE ACCOMPANIED BY AN INCREASE IN THE HEAT AND HUMIDITY. DEPENDING ON HOW QUICKLY THE HIGH MOVES OFFSHORE, SHOWER/THUNDERSTORM CHANCES COULD RETURN AS EARLY AS FRIDAY. BOTH THE 12Z GFS/ECMWF AND SEVERAL OF THE ENSEMBLE MEMBERS INDICATE A WARM FRONT LIFTING NORTHWARD TOWARD THE REGION AND WAVES OF LOPRES DEVELOPING ALONG THE BOUNDARY BY THE BEGINNING OF NEXT WEEKEND. PRECIP CHANCES INCREASE SATURDAY ACCORDINGLY. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS HAVE RETURNED TO THE TERMINALS AS OF THE EARLY AFTERNOON. CONDITIONS SHOULD REMAIN MOSTLY VFR THE REST OF THE DAYLIGHT HOURS WITH THE ONLY EXCEPTION BEING THE POSSIBILITY OF A STRAY SHOWER BRINGING A SHORT PERIODS OF LOWER CONDITIONS. TOWARDS SUNSET...A LINE OF SHOWERS AND TSTMS WILL PROBABLY MOVE FROM N/W TO S/E ACROSS THE AREA. LOWER CONDITIONS WILL OCCUR WITH THIS FEATURE. WINDS TODAY AND INTO THE EVENING WILL BE MOSTLY S OR SW AT 10 TO 15 KTS WITH SOME GUSTS AROUND 20 KTS. WINDS NEAR THE SHORE WILL BE MORE S/SERLY. OVERNIGHT...MOSTLY VFR EARLY...BUT THEN SOME FOG POSSIBLE OVERNIGHT. MON...VFR EARLY THEN SCT SHOWERS/TSTMS DURING THE AFTERNOON. OUTLOOK... MONDAY NIGHT THROUGH TUESDAY NIGHT...MULTIPLE ROUNDS OF SHRA/TSRA DURING THIS PERIOD WILL LEAD TO PERIODS OF SUB-VFR CONDITIONS. SWLY WINDS AROUND 10-15 KT AHEAD OF A COLD FRONT. COLD FRONT SLOWLY MOVES THRU TUESDAY NIGHT. FROPA WILL BE MARKED BY A WIND SHIFT OUT OF THE NW BUT SPEEDS WILL BE LIGHT. WEDNESDAY AND THURSDAY...VFR WITH HIPRES MOVING OVERHEAD. ONLY EXCEPTION MAY BE A BRIEF PERIOD OF LOW CLOUDS NEAR MIV/ACY WEDNESDAY MORNING AS THE COLD FRONT IS SLOWER TO MOVE THRU. DRIER AIR MOVES INTO THE REGION, SO DO NOT EXPECT MUCH IN THE WAY OF FOG AT NIGHT. FRIDAY...HIPRES STARTS TO SHIFT OFFSHORE LATE. MAYBE AN ISO TSRA IN VC OF THE FAR SRN AND WRN TERMINALS LATE IN THE DAY. && .MARINE... WE WILL CONTINUE WITH THE SCA FLAG FOR THE OCEAN WATERS INTO THE EVENING AND LEAVE THE EXPIRATION TIME AS IS FOR NOW. OCNL GUSTS TO 25 KTS AND A SLOWLY BUILDING SEA ACROSS THE WATERS (MOSTLY NORTH) AS THE PRESSURE GRADIENT REMAINS ENHANCED WITH THE APPROACHING LOW/FRONT TO THE WEST. SCT TSTMS THIS EVENING AND AGAIN MON AFTERNOON WILL HAVE LOCAL HIGHER WINDS AND SEAS. OUTLOOK... MONDAY NIGHT THROUGH TUESDAY... GUSTY S-SW WINDS EXPECTED AHEAD OF A COLD FRONT MONDAY NIGHT THRU TUESDAY. SMALL CRAFT ADVISORIES MAY BE NEEDED DURING THIS TIME AS GUSTS TO 25 KT AND SEAS OF 4-5 ARE FORECAST. WINDS SUBSIDE TUESDAY NIGHT WITH THE PRESSURE GRADIENT WEAKENING OVER THE WATERS AS THE COLD FRONT APPROACHES FROM THE WEST. WINDS SHIFT OUT OF THE NW WEDNESDAY AND WEST THURSDAY BUT REMAIN LIGHT. && .HYDROLOGY... A MOISTURE-LADEN AIR MASS IS FORECAST TO BE IN PLACE TONIGHT THROUGH TUESDAY NIGHT AHEAD OF A SLOW-MOVING COLD FRONT. THIS IS CHARACTERIZED BY PW VALUES AROUND 2.00 INCHES. THE PRESENCE OF A LEE SIDE TROUGH MONDAY MAY HELP FOCUS HEAVY RAIN PRODUCING CONVECTION ALONG AND NORTHWEST OF INTERSTATE 95 CORRIDOR, POTENTIALLY RESULTING IN AN INCREASED FLASH FLOOD THREAT. THE FLOW IS FORECAST TO INCREASE THEREFORE THE STORM MOTIONS SHOULD BE DECENT, HOWEVER CONVECTION SHOULD BE EFFICIENT RAINFALL PRODUCERS. THERE ARE AREAS PARTICULARLY IN PORTIONS OF SOUTHEASTERN AND NORTHEASTERN PENNSYLVANIA AND ALSO NORTHERN NEW JERSEY WHERE THE 1-HOUR FLASH FLOOD GUIDANCE IS 1.50 INCHES OR LESS. THE HIGHLY URBAN AREAS ALONG THE INTERSTATE 95 CORRIDOR ARE ALSO VULNERABLE TO QUICK RUNOFF DURING TORRENTIAL DOWNPOURS. THE SETUP FOR HEAVY RAINFALL INCREASES THROUGHOUT THE PERIOD WITH POTENTIALLY THE HIGHEST RISK FOR FLASH FLOODING ON TUESDAY AFTERNOON AND EVENING WHEN THE COLD FRONT EVER-SO-SLOWLY MOVES THRU. THE UNCERTAINTY REVOLVES AROUND WHERE THE AXIS OF HEAVIER RAIN OCCURS AS THERE IS SOME MODEL SPREAD, AND ALSO THE ORGANIZATION OF THE CONVECTION. THE LATEST QPF FROM WPC GIVES US 2-4 INCHES OF RAINFALL OVER THE NEXT THREE DAYS. WHILE SOME LOCATIONS MAY SEE LESS THAN THIS, THERE IS A CHANCE THAT OTHER LOCATIONS SEE THIS AMOUNT OF RAINFALL IN ONLY A FEW HOURS IN HEAVIER/SLOWER MOVING STORMS. NO FLASH FLOOD WATCH ATTM FOR MONDAY BUT WILL MAINTAIN A MENTION IN THE HAZARDOUS WEATHER OUTLOOK. THIS WILL BE REVISITED IN LATER SHIFTS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ450>455. && SYNOPSIS...KLEIN NEAR TERM...O'HARA SHORT TERM...O'HARA LONG TERM...KLEIN AVIATION...KLEIN/O'HARA MARINE...KLEIN/O'HARA HYDROLOGY...STAFF
Hazardous weather outlook, Jul 13, 7:56 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 756 PM EDT SUN JUL 13 2014 DEZ003-004-NJZ013-014-020-022>026-150000- INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH- OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 756 PM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH DAYS. IN ADDITION, TORRENTIAL DOWNPOURS COULD PRODUCE HEAVY RAINFALL AND FLASH FLOODING IF STORMS MOVE OVER THE SAME AREA. AT THIS TIME, THE GREATEST RISK FOR FLASH FLOODING IS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-002-MDZ008-012-015-019-020-NJZ016>019-021-027-PAZ070-071-101- 102-104-150000- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-EASTERN MONTGOMERY- 756 PM EDT SUN JUL 13 2014 ...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH DAYS. IN ADDITION, TORRENTIAL DOWNPOURS COULD PRODUCE HEAVY RAINFALL AND FLASH FLOODING IF STORMS MOVE OVER THE SAME AREA. AT THIS TIME, THE GREATEST RISK FOR FLASH FLOODING IS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ431-450>455-150000- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 756 PM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THUNDERSTORMS WITH WESTERLY WIND GUSTS OF 30 TO 40 KNOTS MAY OCCUR BETWEEN 11 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-150000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 756 PM EDT SUN JUL 13 2014 ...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-007>010-012-015-PAZ054-055-060>062-103-105-106-150000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 756 PM EDT SUN JUL 13 2014 ...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH DAYS. IN ADDITION, TORRENTIAL DOWNPOURS COULD PRODUCE HEAVY RAINFALL AND FLASH FLOODING IF STORMS MOVE OVER THE SAME AREA. AT THIS TIME, THE GREATEST RISK FOR FLASH FLOODING IS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ..UPDATED FOR THE SEVERE THUNDERSTORM WATCH..
In the hours before
Special weather statement, Jul 13, 3:51 PM EDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT SUN JUL 13 2014
NJZ012-013-132015-
MIDDLESEX NJ-WESTERN MONMOUTH NJ-
351 PM EDT SUN JUL 13 2014
...SHOWERS WITH STRONG WIND GUSTS AND INTENSE RAIN WILL AFFECT
CENTRAL MONMOUTH AND SOUTH CENTRAL MIDDLESEX COUNTIES...
AT 347 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
HIGHTSTOWN TO ROOSEVELT...MOVING NORTHEAST AT 20 MPH.
THESE MAY GROW INTO THUNDERSTORMS SHORTLY.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE SHOWERS WILL BE NEAR CONCORDIA AROUND 355 PM...JAMESBURG AROUND
400 PM...MANALAPAN AROUND 405 PM...ENGLISHTOWN AROUND 410 PM AND
YORKETOWN AROUND 415 PM.
LAT...LON 4028 7424 4021 7450 4023 7451 4024 7448
4027 7448 4028 7451 4029 7451 4040 7438
4034 7429
FORECASTER: DRAGSpecial weather statement, Jul 13, 7:18 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT SUN JUL 13 2014
PAZ054-055-060-140115-
BERKS PA-CARBON PA-MONROE PA-
718 PM EDT SUN JUL 13 2014
...A LINE OF SCATTERED STRONG THUNDERSTORMS WILL AFFECT
CARBON...WEST CENTRAL BERKS AND WEST CENTRAL MONROE COUNTIES...
AT 712 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 12
MILES WEST OF BIGGERTOWN TO 43 MILES WEST OF SHAMOKIN TO 63 MILES
WEST OF LAWN...MOVING EAST AT 30 MPH.
THERE ARE REPORTS OF DAMAGE INCLUDING WINDS TO 65 MILES PER HOUR IN
PORTIONS OF CENTRAL PENNSYLVANIA. TREES HAVE BEEN REPORTED KNOCKED
DOWN IN PARTS OF LOCK HAVEN PENNSYLVANIA.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS AS THEY
ENTER THE POCONOS AND PORTIONS OF BERKS COUNTY LATER THIS EVENING.
THESE STORMS WILL PROBABLY BE NEAR LAKE HARMONY AROUND 900 PM AND
ALBRIGHTSVILLE AROUND 915 PM.
LAT...LON 4052 7637 4054 7618 4058 7605 4079 7586
4092 7600 4100 7575 4102 7574 4105 7578
4108 7578 4111 7575 4114 7569 4107 7528
4076 7580 4079 7586 4058 7605 4036 7622
4049 7644
FORECASTER: DRAGSpecial weather statement, Jul 13, 8:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT SUN JUL 13 2014
PAZ054-055-060-061-140115-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-
804 PM EDT SUN JUL 13 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CARBON...NORTHWESTERN
BERKS...NORTHWESTERN LEHIGH AND WEST CENTRAL MONROE COUNTIES...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM.
AT 801 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BLOOMSBURG TO SHAMOKIN TO 42 MILES WEST OF ANNVILLE...MOVING EAST AT
30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR TRESCKOW AROUND 900 PM AND WEATHERLY AROUND
915 PM.
LAT...LON 4052 7625 4058 7603 4065 7599 4074 7577
4092 7600 4100 7575 4102 7574 4105 7578
4110 7576 4114 7569 4113 7564 4120 7557
4120 7552 4087 7562 4068 7577 4037 7625
4050 7644
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:16 PM EDT | Special Weather Statement | PHI | Warren | 89 min |
| Jul 13, 9:33 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 57 min |
| Jul 13, 10:18 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 57 min |
| Jul 13, 10:27 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 47 min |
| Jul 13, 10:41 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Warren | 2 hr |
| Jul 13, 10:48 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 37 min |
| Jul 13, 11:05 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jul 13, 11:07 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Somerset | 38 min |
| Jul 13, 11:21 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 54 min |
| Jul 13, 11:27 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset | 2 hr |
| Jul 13, 11:47 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 43 min |
| Jul 14, 3:54 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 45 hr |
| Jul 14, 4:02 AM EDT | Small Craft Advisory | PHI | 24 hr | |
| Jul 14, 4:08 PM EDT | Special Weather Statement | PHI | Monmouth | 52 min |
| Jul 14, 4:12 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 63 min |
| Jul 14, 4:17 PM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 14, 4:21 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jul 14, 4:28 PM EDT | Flash Flood Warning | PHI | Monmouth, Ocean | 4 hr |
| Jul 14, 5:33 PM EDT | Special Weather Statement | PHI | Monmouth | 57 min |
| Jul 14, 5:54 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Warren | 4 hr |
| Jul 14, 6:15 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 14, 6:54 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Somerset | 3 hr |
| Jul 14, 7:03 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 42 min |
| Jul 14, 7:17 PM EDT | Special Weather Statement | PHI | Mercer | 58 min |
| Jul 14, 7:29 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 46 min |
| Jul 14, 7:39 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 3 hr |
| Jul 14, 7:53 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 67 min |
| Jul 13, 8:33 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 57 min |
| Jul 13, 8:41 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 2 hr |
| Jul 13, 9:04 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 56 min |
| Jul 13, 9:44 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Northampton | 46 min |
| Jul 13, 10:06 PM EDT | Special Weather Statement | PHI | Berks | 54 min |
| Jul 13, 10:14 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 46 min |
| Jul 14, 3:43 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 62 min |
| Jul 14, 4:38 PM EDT | Areal Flood Advisory | PHI | Chester | 3 hr |
| Jul 14, 4:50 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jul 14, 5:06 PM EDT | Special Weather Statement | PHI | Bucks | 54 min |
| Jul 14, 5:09 PM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 3 hr |
| Jul 14, 5:16 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 59 min |
| Jul 14, 5:31 PM EDT | Flash Flood Warning | PHI | Bucks, Lehigh, Northampton | 3 hr |
| Jul 13, 9:26 PM EDT | Special Weather Statement | PHI | Cecil, Kent | 64 min |
| Jul 13, 10:02 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 58 min |
| Jul 14, 6:04 PM EDT | Special Weather Statement | PHI | Caroline, Cecil, Kent, Queen Anne's | 56 min |
| Jul 14, 6:28 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's | 62 min |
| Jul 14, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 74 min |
| Jul 14, 7:49 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 51 min |
Nearby
Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.